# SDR DALA2019060903462

- Difficulty date: June 8, 2019
- Submitted: June 9, 2019
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 46,984 hours, 31,733 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Pinched
- Location: Aileron Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT WHEN CHECKING CONTROLS THE WHEEL BECAME STUCK FULL RIGHT. FOUND WIRING INTERNAL ON DUAL AILERON SERVO PINCHED AND WIRING EXSPOSED. DUAL AILERON SERVO WAS REPLACED PER B717 AMM 22-12. FAILED AILERON RTS TEST. REPLACED THE SERVO A SECOND TIME PER B717 AMM 22- 12 AND FUNCTIONAL CHECK WAS GOOD. DISCREPANCY NOTED WAS DETERMINED TO BE CAUSED BY A JAMB OF THE RHEOSTAT TO AIL SERVO DRUM & HOUSING ASSY ATTACH SCREW. SAFETY CRIMP MOVED & GOT JAMMED BETWEEN SCREW HEAD & DRUM ASSEMBLY. A NEW DRUM AND HOUSING ASSY WAS INSTALLED PER B717 AMM 22-12-02 000-801. RII COMPLETE PER MCC R&R FCC 1/2 PER B717 AMM 22-01-03. (LP #5813820)
